Previous |  Up |  Next

Article

Keywords:
Ricci curvature; scalar curvature; squared mean curvature; conformal Sasakian space form
Summary:
We introduce a conformal Sasakian manifold and we find the inequality involving Ricci curvature and the squared mean curvature for semi-invariant, almost semi-invariant, $\theta $-slant, invariant and anti-invariant submanifolds tangent to the Reeb vector field and the equality cases are also discussed. Also the inequality involving scalar curvature and the squared mean curvature of some submanifolds of a conformal Sasakian space form are obtained.
References:
[1] Bejancu, A.: Geometry of CR-submanifolds. Mathematics and its Applications (East European Series), vol. 23, D. Reidel Publishing Co., Dordrecht, 1986. MR 0861408 | Zbl 0605.53001
[2] Blair, D.E.: Contact manifolds in Riemannian geometry. Math., vol. 509, Springer-Verlag, New York, 1976. MR 0467588 | Zbl 0319.53026
[3] Blair, D.E.: Riemannian geometry of contact and symplectic manifolds. Progress in Mathematics, vol. 203, Birkhauser Boston, Inc., Boston, MA, 2002. MR 1874240 | Zbl 1011.53001
[4] Cabrerizo, J.L., Carriazo, A., Fernandez, L.M., Fernandez, M.: Slant submanifolds in Sasakian manifolds. Glasgow Math. J. 42 (1) (2000), 125–138. DOI 10.1017/S0017089500010156 | MR 1739684 | Zbl 0957.53022
[5] Chen, B.Y.: Some pinching and classification theorems for minimal submanifolds. Arch. Math. (Basel) 60 (6) (1993), 568–578. DOI 10.1007/BF01236084 | MR 1216703 | Zbl 0811.53060
[6] Chen, B.Y.: Mean curvature and shape operator of isometric immersions in real space form. Glasgow Math. J. 38 (1996), 87–97. DOI 10.1017/S001708950003130X | MR 1373963
[7] Chen, B.Y.: Relations between Ricci curvature and shape operator for submanifolds with arbitrary codimensions. Glasgow Math. J. 41 (1999), 33–41. DOI 10.1017/S0017089599970271 | MR 1689730 | Zbl 0962.53015
[8] Chen, B.Y.: On Ricci curvature of isotropic and Lagrangian submanifolds in complex space forms. Arch. Math. (Basel) 74 (2000), 154–160. DOI 10.1007/PL00000420 | MR 1735232 | Zbl 1037.53041
[9] Defever, F., Mihai, I., Verstrelen, L.: B.Y.Chen’s inequality for $C$-totally real submanifolds of Sasakian space forms. Boll. Un. Mat. Ital. B (7) 11 (1997), 365–374. MR 1459285
[10] Hong, S., Tripathi, M.M.: On Ricci curvature of submanifolds. Internat. J. Pure Appl. Math. Sci. 2 (2) (2005), 227–245. MR 2294062 | Zbl 1131.53309
[11] Hong, S., Tripathi, M.M.: On Ricci curvature of submanifolds of generalized Sasakian space forms. Internat. J. Pure Appl. Math. Sci. 2 (2) (2005), 173–201. MR 2294058 | Zbl 1131.53308
[12] Hong, S., Tripathi, M.M.: Ricci curvature of submanifolds of a Sasakian space form. Iranian Journal of Mathematical Sciences and Informatics 1 (2) (2006), 31–51. MR 2294062 | Zbl 1301.53051
[13] Mihai, I.: Ricci curvature of submanifolds in Sasakian space forms. J. Austral. Math. Soc. 72 (2002), 247–256. DOI 10.1017/S1446788700003888 | MR 1887135 | Zbl 1017.53052
[14] Petersen, P.: Riemannian geometry. Springer-Verlag, 2006. MR 2243772 | Zbl 1220.53002
[15] Tripathi, M.M.: Almost semi-invariant submanifolds of trans-Sasakian manifolds. J. Indian Math. Soc. (N.S.) 62 (1–4) (1996), 225–245. MR 1458496 | Zbl 0901.53040
[16] Vaisman, I.: Conformal changes of almost contact metric structures. Geometry and Differential Geometry, Lecture Notes in Math., vol. 792, 1980, pp. 435–443. MR 0585886 | Zbl 0431.53030
[17] Yamaguchi, S., Kon, M., Ikawa, T.: C-totallly real submanifolds. J. Differential Geom. 11 (1) (1976), 59–64. MR 0405294
Partner of
EuDML logo